Posted 1/30/2015 4:00 PM (GMT -6)
I love Healing Well. If is has been a wonderful resource in managing colitis. Well, in the last year headaches have been pretty common place starting on or right after my period begins. I have a fusion in my cervical spine so i have also had intense issues with cervicogenic headaches.
I met with a nuero dr. today and was diagnosed with Migraines along with the cervic headaches. It starts as migraine which last for about 3-4 days and than the tension starts in and the headache is non stop for 1.5-2 weeks.
Dr. prescribed Elavil. I am very concerned about starting something that could cause weight gain or effect labido. I am wondering how many have had these side effects I am currently at a healthy weight. 5'7 and about 140 lbs. I would actually like to lose about 5 lbs. I am 48 and know how hard it can be to lose the older one gets. Is this a legit concern?
I have Immatrix ready to use but haven't used it. How many of you get really fatigued and how long does it last. I really don't want to miss work although I have had to leave work due to the migraines.
I so appreciate thoughts, experiences and suggestions.